MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2025-120
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the box for an armada 14 was pulled and just before use, the device was noted to be an armada 35 percutaneous transluminal angioplasty (pta) catheter.The discrepancy was noted before use and the device was not used.A new device was pulled and was able to be successfully used.Reportedly, the account may have inadvertently placed the wrong device in the box but that could not be confirmed.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported product discrepancy was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.There is no indication of a product quality issue with respect to manufacture, design or labeling.The investigation determined the reported/noted difficulties appear to be related to circumstances of the procedure as it is likely that a mix-up occurred at the hospital.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9766136
Report Number2024168-2020-01857
Device Sequence Number16322167
Product Code DQY
UDI-Device Identifier08717648156045
UDI-Public08717648156045
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberA2025-120
Device Catalogue NumberA2025-120
Device Lot Number9061741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1